# SDR RRXA000408

- Difficulty date: January 6, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO  SKIN AT STA 1120 & 1140  AND LONGERON 36.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED CORROSION DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8, FABRICATED REPAIR AND INSTALLED IAW DC8 SRM 53-2-0 FIG 1F AND EADD-08-53-007.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
